Open Access
2012 A Class of G-Semipreinvex Functions and Optimality
Xue Wen Liu, Ke Quan Zhao, Zhe Chen
J. Appl. Math. 2012(SI15): 1-12 (2012). DOI: 10.1155/2012/168172


A class of G-semipreinvex functions, which are some generalizations of the semipreinvex functions, and the G-convex functions, is introduced. Examples are given to show their relations among G-semipreinvex functions, semipreinvex functions and G-convex functions. Some characterizations of G-semipreinvex functions are also obtained, and some optimality results are given for a class of G-semipreinvex functions. Ours results improve and generalize some known results.


Download Citation

Xue Wen Liu. Ke Quan Zhao. Zhe Chen. "A Class of G-Semipreinvex Functions and Optimality." J. Appl. Math. 2012 (SI15) 1 - 12, 2012.


Published: 2012
First available in Project Euclid: 16 July 2013

zbMATH: 1271.90059
MathSciNet: MR3000292
Digital Object Identifier: 10.1155/2012/168172

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI15 • 2012
Back to Top